# SDR GAIA0077

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 870, THE BULKHEAD FITTING BELOW STRINGER S-18R, OUTBOARD FLANGE HAS CRACK INDICATION.  REPAIRED CRACK IAW S/B 727-53-0116.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
